Ketonala overdose: symptoms and treatment

The symptoms and treatment of overdose ketonala

Have Ketonal relates to non-steroidal anti-inflammatory drugs. It has a pronounced analgesic, anti-inflammatory and antipyretic effect. Have Ketonal relates to potent drugs, the treatment should be under the control of the doctor. This article discusses an overdose of ketonala, its symptoms, causes, and consequences. Also presents the basic rules of providing first aid in case of poisoning by this drug and components for further treatment in hospital.

The description of the drug

The composition was ketonala enters the active substance is Ketoprofen. It provides medicinal effect of the drug. The drug is available in capsules, gel or solutions for injection. The form of administration and dosage determined by the attending doctor individually.

Ketonal has irritated the mucous membrane of the stomach. Before taking it you need to eat. Taking this drug on an empty stomach, you’re at risk for ulcers or gastritis.

Indications for the drug include the following:

  • Pain syndrome of different intensity and severity after undergoing surgical interventions, dental procedures, traumatic injuries.
  • Algomenorrhea.
  • Arthritis of various etiologies.
  • Gout.
  • Tendinitis and bursitis.
  • Spondiloartrite.

Also, the product can be assigned to pain relief of cancer patients with poor pain syndrome. Ketoprofen safer than narcotic analgesics, but severe pain is not effective enough.

Contraindications to the reception was ketonala:

  • Acute Allergy and a drug intolerance and salicylates.
  • Ulcers disease stomach and duodenal ulcers.
  • Acute gastritis.
  • Gastrointestinal bleeding in history.
  • Acute or chronic renal and hepatic failure.
  • Bronchial asthma.
  • Children up to age 14 years.
  • Pregnancy and feeding the child breast milk.
READ  Vomiting in an adult without fever: causes, treatment

Possible causes of poisoning

Poisoning ketonala most often develops when oral use. When introducing it in the form of injections or using topically overdose is rare. The main causes of poisoning ketonala are listed below:

  • The use of a large and dangerous dose of a drug is possible when conducting self-treatment, or failure to comply with medical recommendations. The patient may take a large number of capsules for faster relief of pain syndrome.
  • The drug a child who has capsule left by the adults. All medicines must be stored in inaccessible to children.
  • The combination of the drug with alcoholic beverages.
  • Combining medication with other painkillers, narcotic painkillers and some other drugs.

Remember that, if necessary, alignment was ketonala with other drugs should consult a doctor.

The main signs of overdose ketonala

The symptoms of overdose ketonala develop over the first hour after its ingestion. The weight of the patient depends on the number of consumed capsules.

The main clinical signs of poisoning ketonala include the following symptoms:

  • Pain «in his stomach» in the stomach. It can be aching or sharp.
  • Nausea and vomiting.
  • Upset chair.
  • Heartburn, belching with sour taste.
  • Palpitations and lowering blood pressure.
  • General weakness and lethargy.
  • Headache, dizziness.
  • Disturbance of consciousness is characteristic of severe poisoning.

Acute poisoning ketonala dangerous for the patient possible complications.

  • Gastrointestinal bleeding may develop during the first hours of poisoning. It develops as a result of irritant effect of the drug on the gastric mucosa. To bleeding more likely people with gastritis or peptic ulcer disease. Symptoms of gastrointestinal bleeding:
  1. dark vomiting;
  2. melena (black liquid stools);
  3. pallor of the skin;
  4. tachycardia;
  5. a drop in blood pressure.
  • Renal failure. Have Ketonal excreted by the kidneys, and drinking it in large doses leads to violation of their health. The patient can decrease the amount of produced urine, can appear swelling, yellowness of the skin and mucous membranes. Also, if kidney failure may develop sudden bouts of high blood pressure.
READ  The harm of headphones to the ear and the human brain

First aid

If you suspect an overdose has ketonala you should immediately call an ambulance. This condition should be treated by qualified physicians.

Before the arrival of the brigade SMP can begin to make a poisoned person first aid. Below is represented the algorithm of the necessary actions:

  1. First, the patient needs to drink several glasses of plain water to cause vomiting. This should put pressure on the root of the tongue. This procedure is better to repeat.
  2. To give a poisoned person sorbents, such as APSCO, activated carbon POLYSORB. Carefully read the rules of dosage specified in the instructions or on the packaging.
  3. After the sorbents and washing the stomach, you can try to drink patient water. In order not to provoke drink a new vomit attack should drink slowly in small SIPS.

Remember that in cases of suspected gastrointestinal bleeding is strictly prohibited to wash out the stomach, give drink to the patient or give him any medications. The only thing you can do to help him until the ambulance is cold, put on the stomach. Place an ice pack on the epigastric region of the abdomen poisoned, it will help to reduce the amount of blood loss.

Medical care and treatment

First aid is a team of SMP in the call place. At first, doctors check for a pulse, saturation, respiration and blood pressure of the patient. If necessary, conduct the purification of the stomach. First aid consists of intravenous solutions and drugs, normalizing vital signs and eliminating electrolytic failure, dehydration.

Hospitalization is carried out urgently in the nearest poison control Department. Patients staying in critical condition, are undergoing treatment in the intensive care unit. In dire human kidney is hemodialysis.

READ  Overdose of Mildronate: symptoms, treatment

Overdose ketonala is a dangerous condition. It can develop for many reasons, but most often found in people who self-medicate. With the development of the first symptoms of poisoning with this drug you should immediately call the ambulance. Before you can try to clean the sick stomach cavity, drink its water and sorbents. Treatment of overdose treatment at the hospital, in toxicology or intensive care. Do not self-medicate and observe the rules of drug dosing. To prevent poisoning is much easier than to treat it.